# SDR 2007UALA02182

- Difficulty date: June 23, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 58,588 hours, 34,646 cycles
- Engine: Ge CFM56*
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO FUEL FILTER BYPASS LIGHT ON NR 2 ENGINE.   10-11-07   FOUND BAD FUEL FILTER DIFFERENTIAL SWITCH.   REPLACED SWITCH.
